HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Research Institute for Electronic Science >
Peer-reviewed Journal Articles, etc >

Spin transport in normal metal/insulator/topological insulator coupled to ferromagnetic insulator structures

Files in This Item:
jap115_17C701_1.4852119.pdf932.24 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Spin transport in normal metal/insulator/topological insulator coupled to ferromagnetic insulator structures
Authors: Kondo, Kenji Browse this author →KAKEN DB
Issue Date: 7-May-2014
Publisher: American Institute of Physics
Journal Title: Journal of applied physics
Volume: 115
Issue: 17
Start Page: 17C701-1
End Page: 17C701-3
Publisher DOI: 10.1063/1.4852119
Abstract: In this study, we investigate the spin transport in normal metal (NM)/insulator (I)/topological insulator (TI) coupled to ferromagnetic insulator (FI) structures. In particular, we focus on the barrier thickness dependence of the spin transport inside the bulk gap of the TI with FI. The TI with FI is described by two-dimensional (2D) Dirac Hamiltonian. The energy profile of the insulator is assumed to be a square with barrier height V and thickness d along the transport-direction. This structure behaves as a tunnel device for 2D Dirac electrons. The calculation is performed for the spin conductance with changing the barrier thickness and the components of magnetization of FI layer. It is found that the spin conductance decreases with increasing the barrier thickness. Also, the spin conductance is strongly dependent on the polar angle h, which is defined as the angle between the axis normal to the FI and the magnetization of FI layer. These results indicate that the structures are promising candidates for novel tunneling magnetoresistance devices.
Rights: Copyright 2014 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Journal of applied physics 115, 17C701 (2014) and may be found at
Type: article
Appears in Collections:電子科学研究所 (Research Institute for Electronic Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 近藤 憲治

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University